# SDR 99ZZZX2851

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3425 · Integrated Flight System
- Part: Sensor
- Part number: 7002353913
- Condition: Failed
- Location: Air Data
- Part time: 3,617 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT TRIM FAILURE.  REF:  RMA NR R018967.  REMOVED AND REPLACED.
